Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 934534, 11 pages
http://dx.doi.org/10.1155/2014/934534
Research Article

Asymptotically Almost Periodic Solutions for a Class of Stochastic Functional Differential Equations

1Educational Technology Center, Yulin Normal University, Yulin 537000, China
2School of Mathematics and Information Science, Yulin Normal University, Yulin 537000, China

Received 7 February 2014; Revised 29 March 2014; Accepted 29 March 2014; Published 6 May 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Aimin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1974. View at MathSciNet
  2. C. Zhang, Almost Periodic Type Functions and Ergodicity, Science Press, Beijing, China, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. H. Bezandry, “Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations,” Statistics & Probability Letters, vol. 78, no. 17, pp. 2844–2849, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. E. Slutsky, “Sur les fonctions aléatoires presque périodiques et sur la decomposition des functions aléatoires,” in Actualités Scientifiques et Industrielles, vol. 738, pp. 33–55, Herman, Paris, France, 1938. View at Google Scholar
  5. M. Udagawa, “Asymptotic properties of distributions of some functionals of random variables,” Reports of Statistical Application Research. Union of Japanese Scientists and Engineers, vol. 2, no. 2-3, pp. 1–98, 1952. View at Google Scholar · View at MathSciNet
  6. T. Kawata, “Almost periodic weakly stationary processes,” in Statistics and Probability: Essays in Honor of C. R. Rao, pp. 383–396, North-Holland, New York, NY, USA, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. J. Swift, “Almost periodic harmonizable processes,” Georgian Mathematical Journal, vol. 3, no. 3, pp. 275–292, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. H. Bezandry and T. Diagana, “Square-mean almost periodic solution to some nonautonomous stochastic differential equations,” Electronic Journal of Differential Equations, vol. 2007, no. 117, pp. 1–10, 2007. View at Google Scholar
  9. J. Luo, “Stochastically bounded solutions of a nonlinear stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 196, no. 1, pp. 87–93, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. W. M. Ruess, “Asymptotic almost periodicity and motions of semigroups of operators,” Linear Algebra and Its Applications, vol. 84, pp. 335–351, 1986. View at Publisher · View at Google Scholar · View at Scopus
  11. W. M. Ruess and V. Q. Phong, “Asymptotically almost periodic solutions of evolution equations in Banach spaces,” Journal of Differential Equations, vol. 122, no. 2, pp. 282–301, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. W. Arendt and C. J. K. Batty, “Asymptotically almost periodic solutions of inhomogeneous Cauchy problems on the half-line,” Bulletin of the London Mathematical Society, vol. 31, no. 3, pp. 291–304, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. W. Arendt and C. J. K. Batty, “Almost periodic solutions of first- and second-order Cauchy problems,” Journal of Differential Equations, vol. 137, no. 2, pp. 363–383, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. J. Cao, Q. Yang, Z. Huang, and Q. Liu, “Asymptotically almost periodic solutions of stochastic functional differential equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1499–1511, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Cao, Q. Yang, and Z. Huang, “On almost periodic mild solutions for stochastic functional differential equations,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 275–286, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. Huang and J. Cao, “Exponential stability analysis of uncertain stochastic neural networks with multiple delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 646–653, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Cao, Q. Yang, and Z. Huang, “Existence and exponential stability of almost automorphic mild solutions for stochastic functional differential equations,” Stochastics, vol. 83, no. 3, pp. 259–275, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. P. H. Bezandry and T. Diagana, “Existence of almost periodic solutions to some stochastic differential equations,” Applicable Analysis, vol. 86, no. 7, pp. 819–827, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. H. Bezandry and T. Diagana, “Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations,” Electronic Journal of Differential Equations, vol. 2009, no. 111, pp. 1–14, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. P. H. Bezandry and T. Diagana, “Existence of square-mean almost periodic mild solutions to some nonautonomous stochastic second-order differential equations,” Electronic Journal of Differential Equations, vol. 2010, no. 124, pp. 1–25, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Fu and Z. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Y. Liu and A. Liu, “Almost periodic solutions for a class of stochastic differential equations,” Journal of Computational and Nonlinear Dynamics, vol. 8, no. 4, Article ID 041002, 6 pages, 2013. View at Publisher · View at Google Scholar
  23. S. Elaydi and O. Hájek, “Exponential trichotomy of differential systems,” Journal of Mathematical Analysis and Applications, vol. 129, no. 2, pp. 362–374, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. J. Hong, R. Obaya, and A. Sanz, “Existence of a class of ergodic solutions implies exponential trichotomy,” Applied Mathematics Letters, vol. 12, no. 4, pp. 43–45, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. L. Barreira and C. Valls, “Lyapunov functions for trichotomies with growth rates,” Journal of Differential Equations, vol. 248, no. 1, pp. 151–183, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus